# SDR SWIA200616449

- Difficulty date: March 16, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 5,898 hours, 5,016 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO SIDE TRIM WILL NOT TRIM NOSE DOWN.   REPLACED F/O TRIM SWITCH.  OPERATIONAL CHECK GOOD.
